# SDR CA960404007

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675108190
- Condition: Bulged
- Location: Sidewall
- Part time: 862 hours
- Component: Parker Hanni, 04020400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DAILY INSPECTION ON THE NOSE GEAR A BULGE WAS NOTICED IN THE TIRE TREAD GROOVE. CLOSER OBSERVATION OF THE FIRST TREAD GROOVE REVEALED A DISTORTED PORTION. SUBMITTER SUSPECTS THE INTERNAL CORDS MAY HAVE RUPTURED. THERE ARE FOUR ADDITIONAL ITEMS IN THE SDR DATA BASE.
